# SDR 99ZZZX814

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1982U
- Make and model: Cessna S550
- Aircraft serial: S5500038
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,450 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

STARTED DESCENT FROM 31,000 FEET.  AT 25,000 FEET, REDUCED POWER AND FELT VIBRATION ON RIGHT SIDE.  SHUT NR 2 DOWN IMMEDIATELY.  SINCE TOTAL TIME WAS 3,450 HOURS, OVERHAULED BOTH MAIN BEARINGS, STARTED TO FAIL.
